# SDR CALA9800903

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN SHEAR BEAM WEB IN LT WHEEL WELL AT STA 727.  REPAIRED IAW DRAWING 65C29228.
